I think the problem that you are encountering is that you have a mucus blockage in your sinuses that is affecting your ears as well. The reason why I think that you still have this symptom is because the antibiotics that you are taking are designed to fight the infection while the allergy medication treats inflammation of mucus membranes (which relieves sinus pressure). But it in this case it seems that there is blocked mucus in the sinus cavity and none of the medication that you are using is designed to drain mucus. I know that Sinuswars offers a product that helps to decongest the sinus cavities but there are other products on offer that also help to drain mucus. By draining the mucus you be able to relieve pressure in the ear and clogging.
salt gives you high blood pressure because it increases hypertension which means 'clogging of vein's. because of the clogging it increases blood pressure.., as the blood has to squeeze though. leading to high blood pressure.
What effects are caused by using dandelion and blood pressure medication
A vasopressor is a medication that raises blood pressure.
This is a medication for people with high blood pressure. The medication is designed to control the blood pressure within regular medical acceptable limits.
No it is not psychiatric medication at all but blood pressure medication.
You overdose on high blood pressure medication by taking a dose that lowers your blood pressure too much.
An antihypertensive medication treats high blood pressure.
Medication affects your blood pressure because your body isn't used to it so it makes your blood pressure either high or low.
Cozaar is a medication that treats high blood pressure. Crestor is a medication that treats cholesterol.
Blood pressure medication
The most effective way to lower blood pressure without medication is through proper diet and exercise. Medication is still the best way to lower blood pressure though.
Exercise, healthy diet or a blood pressure medication
As stated above, kindly inform me as to what high blood pressure medication can be obtained in LOW doses?
effect of penicillin and blood pressure medicine
to decrease the intracranial pressure
by diet or medication
I take high blood pressure medication,and now i have headaches can i still take sensa ??Thank you,Dorothy Davis
Usually the clogging of arteries and then heart trouble ( high blood pressure and heart attack).
yes it can be a kidney infection